"New Families of Semi-Regular Relative Difference Sets" by James A. Davis, Jonathan Jedwab et al.
 

DOI

10.1023/A:1008222227987

Abstract

We give two constructions for semi-regular relative difference sets (RDSs) in groups whose order is not a prime power, where the order u of the forbidden subgroup is greater than 2. No such RDSs were previously known. We use examples from the first construction to produce semi-regular RDSs in groups whose order can contain more than two distinct prime factors. For u greater than 2 these are the first such RDSs, and for u = 2 we obtain new examples.

Document Type

Article

Publication Date

2-1998

Publisher Statement

Copyright © 1998, Springer. This article first appeared in Designs, Codes, and Cryptography: 13:2 (1998), 131-146.

Please note that downloads of the article are for private/personal use only.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 13
  • Usage
    • Downloads: 43
    • Abstract Views: 3
  • Captures
    • Readers: 2
see details

Included in

Mathematics Commons

Share

COinS